# SDR A6WA200640164

- Difficulty date: April 30, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621 TO FS 625.3 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  REMOVED AND INSTALLED NEW LEFT INTERCOSTAL, P/N 601-35012-51, AT FS 621 TO 625.3, STRINGER 14L, IAW CRJ-200 SRM 51-42-06.  (M)
